MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Journal of the Medical Association of Thailand = Chotmaihet thangphaet · 2010

Drug-induced secondary glaucoma.

Boonyaleephan Sumalee

СтатьяПеревод в очереди

Аннотация

Several classes of drugs have potential to cause an elevation of IOP which may occur either by an open-angle mechanism or a close-angle mechanism. Drug-induced elevation of IOP is commonly has an open-angle mechanism. The most commonly recognized medications associated with this mechanism are the corticosteroids. Acute angle closure glaucoma is a potentially blinding side effect of local and systemic drugs, including antipsychotic drugs, antidepressants, monoamine oxidase inhibitors, antihistamines, antiparkinsonian agents, antispasmolytic drugs, mydriatic agents, the sympathetic agents and botulinum toxin, especially in individuals with predisposing narrow angles of the anterior chamber. Sulfamate derivative medications may induce angle closure by a different angle closure mechanism, involving anterior rotation of the ciliary body. Clinicians should be mindful of the possible drug-induced glaucoma, whether or not it is listed as a contraindication and, if in doubt, ophthalmological consultation is recommended.

Для цитирования: Boonyaleephan Sumalee. Drug-induced secondary glaucoma.. Journal of the Medical Association of Thailand = Chotmaihet thangphaet. 2010.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.